# SDR AALA202209084347

- Difficulty date: August 31, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 61,422 hours, 36,338 cycles
- System (JASC): 2730 · Elevator Control System
- Part: None
- Condition: Loose
- Location: Zone 300 - Stabs
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: ELEVATOR FLIGHT CONTROL ISSUE.  AIRCRAFT WOULD PITCH UP AND DOWN V/SUP AND DOWN + OR - 100FT.  COULD HEAR AND FEEL THE ELEVATOR PITCH UP AND DOWN.  OBSERVED ELEVATOR PITCH MOVEMENTS ON FLIGHT CONTROL PAGE.  OCCURRED APPROX 15 PLUS TIMES BETWEEN TAKEOFF AT IAH AND LANDING AT LIT.  PITCH MOVEMENTS WERE NOTICEABLE BY FLIGHT ATTENDANTS IN BACK.  NO ECAM MESSAGE. THE AIRCRAFT DIVERTED TO LIT WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED. **SUPPLEMENTAL REPORT FOR AALA202209024347: MAINTENANCE ACCOMPLISHED A GROUND SCAN WHICH SHOWED SEC2 OR WIRING FROM LEFT ELEVATOR POSITION MONITORING TRANSDUCER (49CE1) FAULT. FOUND CANNON PLUG ON TRANSDUCER LOOSE / DISLODGED AND RE-SECURED IT. A SATISFACTORY GROUND SCAN WAS ACCOMPLISHED AND FAULT CLEARED. ** (CLOSED)
